MAUDE Adverse Event Report: PRECISION SPINE, INC. REFORM POCT SYSTEM; ADJUSTMENT DRIVER

PRECISION SPINE, INC. REFORM POCT SYSTEM; ADJUSTMENT DRIVER
Model Number 55-IN-0060
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information - unknown.Date of event - unknown.Occupation - other; sales & mkt assistant.Device evaluation - although initial information indicates that the device is available for evaluation, it has not yet been received by the manufacturer.Review of device history records found seventeen (b)(4) pieces of lot 00074rs were released for distribution on 4/3/2018 with no deviation or anomalies.Two-year complaint history review found this to be the only report for this lot.Further review did not identify a trend for reports of this nature for this part number.No conclusions can be drawn at this time.Should the product be received, a follow-up report will be filed following completion of investigation.
 
Event or Problem Description
It was reported that a procedure was performed in (b)(6), on an unknown date, utilizing the reform poct pedicle screw system.The tip of the adjustment driver, poct screw system (55-in-0060) broke while adjusting the screw.The broken piece was removed from the screw and the procedure was completed with no further issue.There was no patient injury or delay to the procedure reported.

Brand Name
REFORM POCT SYSTEM
Common Device Name
ADJUSTMENT DRIVER
Manufacturer (Section D)
PRECISION SPINE, INC.
2050 executive dr
pearl MS 39208
MDR Report Key12267880
Report Number3005739886-2021-00043
Device Sequence Number17253628
Product Code HXX
UDI-Device Identifier00840019926423
UDI-Public00840019926423
Combination Product (Y/N)N
Initial Reporter CountrySA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number55-IN-0060
Device Catalogue Number55-IN-0060
Device Lot Number00074RS
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/28/2021
Initial Report FDA Received Date08/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1